May 17, 2005
I am on Combivir and Viramune BID, have already been experiencing the rash from the Viramune. Now I am experiencing skin peeling and dryness on my hands and feet. Is this a normal side effect?
Response from Dr. Henry
A skin rash with nevirapine is fairly common. If the peeling becomes pronounced and there are other symptoms and/or the mouth or eyes are involved you must discuss with you HIV doc immediately. If the peeling is mild (mostly light flaking) without other symptoms or liver enzyme elevations most of the time you can be treated through it. KH
Consequences of not starting meds?
Mom has MAC -Biaxin,Mycobutin,Ethambutol used- cause vision problems?
- Can Having Herpes Give A False Positive Hiv Test Result?
- When Having Hpv Should You Use A Condom?
- What Would Happen If You Had Sex With Someone That Had Genital Warts?
- What If Chlamydia Doesn't Go Away?
- What Are The Chances Of High Risk Hpv Turning Into Cancer?
- Can You Get Syphilis With Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.